Alert archive / Ohio / Tornado Warnings in 2013

Tornado Warning 8, NWS Pittsburgh, PA

July 10, 2013Coshocton County, Tuscarawas County, Ohio

NWS Pittsburgh, PA issued this tornado warning at Jul 10, 2013, 4:42 PM EDT for Coshocton County, Tuscarawas County, Ohio. It was in force for 33 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2013, 4:42 PM EDT (20:42 UTC)
Expired
Jul 10, 2013, 5:15 PM EDT
In force
33 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Coshocton County, OH, Tuscarawas County, OH

The radar

The Cleveland radar (KCLE), 103 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 4:45 PM EDTTSTM WND DMGSugarcreek, OHNUMEROUS TREES DOWN
Jul 10, 4:50 PM EDTTSTM WND DMGDover, OHTREES DOWN.
Jul 10, 4:53 PM EDTTSTM WND DMGMineral City, OHSTRUCTURAL DAMAGE TO FIRE STATION
Jul 10, 4:53 PM EDTTORNADOMineral City, OHEF1 TORNADO DAMAGE FOUND BY NWS STORM SURVEY
Jul 10, 5:00 PM EDTTSTM WND DMGPort Washington, OHTREE DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 10, 12:31 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 8.7 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2013-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 434 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2013-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
434 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
811 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
255 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

628 
WFUS51 KPBZ 102042
TORPBZ
OHC031-157-102115-
/O.NEW.KPBZ.TO.W.0008.130710T2042Z-130710T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
442 PM EDT WED JUL 10 2013

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN COSHOCTON COUNTY IN EAST CENTRAL OHIO...
  TUSCARAWAS COUNTY IN EAST CENTRAL OHIO...

* UNTIL 515 PM EDT

* AT 440 PM EDT...SEVERE THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES
  WERE ALONG A LINE EXTENDING FROM BOLIVAR TO SUGARCREEK TO 7 MILES
  SOUTHWEST OF BALTIC...AND WERE MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SUGARCREEK...         BOLIVAR...            STRASBURG...
  BALTIC...             DOVER...              MINERAL CITY...
  BAKERSVILLE...        NEW PHILADELPHIA...   STONE CREEK...
  GNADENHUTTEN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS.

PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

&&

LAT...LON 4038 8188 4046 8177 4045 8168 4052 8167
      4066 8148 4067 8144 4066 8140 4065 8132
      4047 8132 4028 8151
TIME...MOT...LOC 2042Z 275DEG 26KT 4064 8145 4047 8166
          4039 8180

$$


KRAMAR
3 follow-up statements
478 
WWUS51 KPBZ 102052
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
452 PM EDT WED JUL 10 2013

OHC031-157-102115-
/O.CON.KPBZ.TO.W.0008.000000T0000Z-130710T2115Z/
COSHOCTON OH-TUSCARAWAS OH-
452 PM EDT WED JUL 10 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR
TUSCARAWAS AND COSHOCTON COUNTIES...

AT 449 PM EDT...SEVERE THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES
WERE LOCATED ALONG A LINE EXTENDING FROM BOLIVAR TO BALTIC...AND WERE
MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BALTIC...             BOLIVAR...            SUGARCREEK...
  STRASBURG...          DOVER...              MINERAL CITY...
  BAKERSVILLE...        NEW PHILADELPHIA...   STONE CREEK...
  GNADENHUTTEN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.

PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

&&

LAT...LON 4038 8188 4046 8177 4045 8168 4052 8167
      4066 8148 4067 8144 4066 8140 4065 8132
      4047 8132 4028 8151
TIME...MOT...LOC 2052Z 275DEG 26KT 4062 8140 4038 8169

$$
966 
WWUS51 KPBZ 102058
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
458 PM EDT WED JUL 10 2013

OHC031-157-102115-
/O.CON.KPBZ.TO.W.0008.000000T0000Z-130710T2115Z/
COSHOCTON OH-TUSCARAWAS OH-
458 PM EDT WED JUL 10 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR
TUSCARAWAS AND COSHOCTON COUNTIES...

AT 453 PM EDT...SEVERE THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES
WERE LOCATED ALONG A LINE EXTENDING FROM MINERAL CITY TO STONE
CREEK...AND WERE MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NEW PHILADELPHIA...   MINERAL CITY...       STONE CREEK...
  DOVER...              BAKERSVILLE...        BOLIVAR...
  STRASBURG...          SUGARCREEK...         BALTIC...
  GNADENHUTTEN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.

PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

&&

LAT...LON 4038 8188 4046 8177 4045 8168 4052 8167
      4066 8148 4067 8144 4066 8140 4065 8132
      4047 8132 4028 8151
TIME...MOT...LOC 2059Z 275DEG 26KT 4058 8127 4033 8150

$$
698 
WWUS51 KPBZ 102105
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
505 PM EDT WED JUL 10 2013

OHC031-157-102115-
/O.CAN.KPBZ.TO.W.0008.000000T0000Z-130710T2115Z/
COSHOCTON OH-TUSCARAWAS OH-
505 PM EDT WED JUL 10 2013

...THE TORNADO WARNING IS CANCELLED FOR TUSCARAWAS AND COSHOCTON
COUNTIES...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE WARNED
AREA. THUS THE TORNADO WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.

PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

LAT...LON 4038 8188 4046 8177 4045 8168 4052 8167
      4066 8148 4067 8144 4066 8140 4065 8132
      4047 8132 4028 8151
TIME...MOT...LOC 2105Z 275DEG 26KT 4057 8121 4032 8144

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this tornado warning went out at Jul 10, 2:19 PM EDT, 2 hours 23 minutes earlier.

Area forecast discussion, Jul 10, 2:19 PM EDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
219 PM EDT WED JUL 10 2013

.SYNOPSIS...
PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE UNTIL A COLD
FRONT CROSSES THE REGION TONIGHT. BUILDING HIGH PRESSURE WILL
FOLLOW FOR THE REMAINDER OF THE WEEK.

&&

.NEAR TERM /THROUGH THURSDAY/...
MRNG CNVCTN HAS VACATED THE RGN...LEAVING WDSPRD FLASH FLOODING IN
ITS WAKE. A LULL IS XPCD EARLY THIS AFTN AS ATMOSPHERE RECOVERS.

VERY MOIST AND UNSTABLE AMS RMNS IN PLACE...WITH A PLUME OF STEEP
MID-LVL LAPSE RATES NOTED IN 12Z KDTX RAOB XPCD TO ADVCT ESEWD.
WITH BKN SUNSHINE XPCD TO SPREAD EWD FROM OH INTO PA...MDT-STG
INSTBY WILL MATERIALIZE.

VIGOROUS TSTMS ONGOING FROM IN TO MI WILL SPREAD EWD WITH
ASSOCIATED SHRTWV TROF. AS THE VERY MOIST AMS IN ERN OH AND WRN PA
HEATS...VERY MINIMAL CAP WILL BE ERODED. CLUSTERS OF TSTMS MAY
CONSOLIDATE INTO MCS AS THEY PROGRESS EWD ACRS OH...PSBLY LEADING
TO A SGFNT WIND DMG THREAT.

PWATS RMN EXTREMELY HIGH AS WELL. IN LIGHT OF MRNG FLOODING RAIN
AND XPCD ADDITIONAL VERY HVY RAIN...FLASH FLOOD WATCH WAS EXPANDED
AND RETAINED THRU TNGT...WHEN CDFNT PASSAGE WILL EVACUATE THE MST
AMS.

SLGTLY COOLER MAXIMA XPCD ON THU AS CLD CVR IN WAKE OF CDFNT WILL
INHIBIT HEATING. MAXIMA FCSTD IN THE UPR 70S.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/...
COOLER AND LESS HUMID CONDS WL FOLLOW FROPA AS HIGH PRES BLDS IN.
AN UPR TROF WL MOVE ACRS THE GT LKS THU EVE BUT NO GOOD MOISTURE
TO WORK WITH SO LEFT FCST DRY. EXP SLIGHTLY BLO SEASONAL AVG
TEMPS THRU THE PD.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
HIGH PRES IS EXPD TO BE IN CTRL MUCH OF THE PD. WIDE RANGE OF MDL
SOLUTIONS ERLY NEXT WK IN HANDLING OF AN UPR LOW OVER THE NERN
CONUS. WENT WITH A NAEFS/HPC SOLN WHICH KEEPS MORE UPR LVL RIDGING
ACRS THE RGN. KEPT SLGT CHC POPS ERLY IN THE WK...WITH SLIGHTLY
BETTER CHCS TWD MID WK AS THE HIGH BEGINS TO BREAK DOWN. EXP ABV
SEASONAL AVG TEMPS THRU THE PD.

&&

.AVIATION /17Z WEDNESDAY THROUGH SUNDAY/...
VFR CONDITIONS HAVE RETURNED TO MOST OF THE TAF SITES THIS
AFTERNOON. HOWEVER...THIS WILL BE TEMPORARY AS SHOWERS AND
THUNDERSTORMS WILL ONCE AGAIN REDEVELOP OVER THE REGION AND EXPAND
EASTWARD AHEAD OF A COLD FRONT. WITH MANY OF THE HI RES MODELS
HANDLING THE TIMING SIMILARLY...HAVE ADDED TEMPO TSRA GROUPS TO ALL
THE TAFS. EXPECT MVFR AND OCCASIONAL IFR RESTRICTIONS WITH
THUNDERSTORMS THROUGH THE AFTERNOON AND EVENING. SOME OF THESE
THUNDERSTORMS COULD BE SEVERE AND ALSO CONTAIN VERY HEAVY
RAINFALL...FURTHER HAMPERING VISIBILITIES.

CONDITIONS MAY TEMPORARILY IMPROVE BEHIND THE COLD FRONT BEFORE
FOG/STRATUS DEVELOPS OVERNIGHT.

SOUTHWESTERLY WINDS WILL SHIFT TO NORTHWESTERLY WITH THE FRONTAL
PASSAGE OVERNIGHT.

VFR SHOULD RETURN FOR THURSDAY AS HIGH PRESSURE BUILD EASTWARD.

OUTLOOK.../THURSDAY NIGHT THROUGH MONDAY/...
GENERAL VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD WITH HIGH
PRESSURE IN CONTROL.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MDZ001.
OH...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ039>041-048>050-
     057>059-068-069.
PA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ007>009-013>016-
     020>023-029-031-073>076.
WV...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR WVZ001>004-012-
     021>023-041.

&&

KRAMAR/34
Hazardous weather outlook, Jul 10, 1:06 PM EDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PITTSBURGH PA
106 PM EDT WED JUL 10 2013

MDZ001-PAZ009-015-016-022-023-031-073>076-WVZ004-012-021>023-041-
111715-
GARRETT-FOREST-CLARION-JEFFERSON PA-ARMSTRONG-INDIANA-GREENE-
WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-MARSHALL-
WETZEL-MARION-MONONGALIA-PRESTON-TUCKER-
106 PM EDT WED JUL 10 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AS A VERY MOIST AND
UNSTABLE AIRMASS REMAINS IN THE REGION. SOME STORMS WILL BECOME
SEVERE...WITH DAMAGING WIND GUSTS AND LARGE HAIL THE PRIMARY
THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ039>041-048>050-057>059-068-069-PAZ007-008-013-014-020-021-029-
WVZ001>003-111715-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-LAWRENCE-
BUTLER-BEAVER-ALLEGHENY-WASHINGTON-HANCOCK-BROOKE-OHIO-
106 PM EDT WED JUL 10 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...SEVERE THUNDERSTORM WATCH 406 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

KRAMAR

In the hours before

Local storm report, Jul 10, 3:54 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
354 PM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     TSTM WND DMG     GREENVILLE              41.41N  80.38W
07/10/2013                   MERCER             PA   TRAINED SPOTTER

            TREES DOWN IN WEST ELM

&&

EVENT NUMBER PBZ1302420

XX
Local storm report, Jul 10, 3:55 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
355 PM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     TSTM WND DMG     POLK                    41.37N  79.93W
07/10/2013                   VENANGO            PA   911 CALL CENTER

            TREES DOWN.

&&

EVENT NUMBER PBZ1302421

XX
Local storm report, Jul 10, 4:19 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
419 PM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     NEW BEAVER              40.88N  80.36W
07/10/2013                   LAWRENCE           PA   EMERGENCY MNGR

            BARN DAMAGED.

&&

EVENT NUMBER PBZ1302422

XX
Local storm report, Jul 10, 4:28 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
428 PM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     FLASH FLOOD      ELIZABETH               40.27N  79.89W
07/10/2013                   ALLEGHENY          PA   EMERGENCY MNGR

            WYLIE AVE ROAD FLOODING

&&

EVENT NUMBER PBZ1302423
Local storm report, Jul 10, 4:33 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
433 PM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND DMG     HERMITAGE               41.23N  80.44W
07/10/2013                   MERCER             PA   EMERGENCY MNGR

            TREES AND WIRES DOWN.

0310 PM     TSTM WND DMG     NEW VERNON              41.42N  80.12W
07/10/2013                   MERCER             PA   911 CALL CENTER

            TREES AND WIRES DOWN.

&&

EVENT NUMBER PBZ1302424
EVENT NUMBER PBZ1302425

XX
Local storm report, Jul 10, 4:36 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
436 PM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     FLASH FLOOD      BANKSVILLE              40.41N  80.03W
07/10/2013                   ALLEGHENY          PA   EMERGENCY MNGR

            TROPICAL AVE. FLOODING

&&

EVENT NUMBER PBZ1302426

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 10:05 PM EDTRiver Flood WarningPBZCoshocton38 hr
Jul 9, 10:05 PM EDTSpecial Weather StatementPBZCoshocton, Muskingum85 min
Jul 9, 10:37 PM EDTSpecial Weather StatementPBZGuernsey, Noble83 min
Jul 9, 11:25 PM EDTAreal Flood WarningPBZMonroe6 hr
Jul 10, 6:49 AM EDTFlash Flood WarningPBZColumbiana7 hr
Jul 10, 9:05 AM EDTSevere Thunderstorm WarningPBZColumbiana40 min
Jul 10, 10:19 AM EDTRiver Flood WarningPBZTuscarawas25 hr
Jul 10, 4:13 PM EDTSevere Thunderstorm WarningPBZColumbiana47 min
Jul 10, 4:15 PM EDTSevere Thunderstorm WarningPBZCoshocton, Muskingum, Tuscarawas45 min
Jul 10, 4:39 PM EDTFlash Flood WarningPBZCoshocton3 hr
Jul 10, 4:39 PM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana, Harrison, Jefferson, Tuscarawas51 min
Jul 10, 4:54 PM EDTTornado WarningPBZCarroll, Tuscarawas36 min
Jul 10, 4:58 PM EDTSevere Thunderstorm WarningPBZCoshocton, Guernsey, Harrison, Muskingum, Tuscarawas47 min
Jul 10, 5:01 PM EDTTornado WarningPBZCarroll, Harrison, Tuscarawas29 min
Jul 10, 5:05 PM EDTFlash Flood WarningPBZTuscarawas3 hr
Jul 10, 5:11 PM EDTSevere Thunderstorm WarningPBZBelmont, Guernsey, Harrison, Jefferson, Monroe, Muskingum and 1 more49 min
Jul 10, 5:18 PM EDTTornado WarningPBZCarroll, Harrison, Jefferson27 min
Jul 10, 5:22 PM EDTFlash Flood WarningPBZMuskingum4 hr
Jul 10, 5:22 PM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana, Harrison, Jefferson38 min
Jul 10, 5:25 PM EDTFlash Flood WarningPBZColumbiana4 hr
Jul 10, 5:41 PM EDTFlash Flood WarningPBZGuernsey, Noble4 hr
Jul 10, 5:48 PM EDTSevere Thunderstorm WarningPBZBelmont, Guernsey, Jefferson, Monroe, Noble42 min
Jul 10, 6:05 PM EDTFlash Flood WarningPBZMonroe4 hr
Jul 10, 7:25 PM EDTAreal Flood WarningPBZTuscarawas12 hr

Nearby

Tornado Warnings in Ohio, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.